RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 5, Issue 2  


Peculiarities of the solutions of a dynamical system
Yu. M. Okunev, V. A. Sadovnichii
319
A general approach to calculation of functional integrals and summation of divergent series
V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze
363
On periodic contrast structures in singularly perturbed elliptic equations
V. F. Butuzov, I. V. Nedelko
385
On singularity of solution to inverse problems of spectral analysis expressed with equations of mathematical physics
V. V. Dubrovskii, L. V. Smirnova
411
A two-sorted theory of classes and sets, admitting sets of propositional formulas
V. K. Zakharov, A. V. Mikhalev
417
Specifity of the auto oscillatory processes in resonance hyperbolic systems
A. Yu. Kolesov, N. Kh. Rozov, V. G. Sushko
437
On integral operators in $L_p$-spaces
A. G. Kostyuchenko, E. D. Nursultanov
475
Applications of the Magnus embedding in the theory of varieties of groups and Lie algebras
A. N. Krasilnikov, A. L. Shmel'kin
493
On the problem of electron density profile reconstruction for layered plasma
V. E. Kunitsyn, I. A. Nesterov
503
Padé-approximations to solutions of differential equations
Yu. N. Makarov
527
Morita-equivalence of semigroups with systems of local units
V. V. Neklyudova
539
Multiplicity estimates for theta constants
Yu. V. Nesterenko
557
On the connection between a $r$-order modulus of smoothness and the best approximation by algebraic polynomials
M. K. Potapov, F. M. Berisha
563
Binary self-similar fractal functions
B. Kh. Sendov
589
On some topological and categorical properties of signed measures
V. V. Fedorchuk, Yu. V. Sadovnichii
597
Linear independence of the $p$-adic values of certain $q$-basic hypergeometric series
V. G. Chirskii
619
On the existence of invariant subspaces of dissipative operators in space with indefinite metric
A. A. Shkalikov
627
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020